# SDR HNA2008F00015

- Difficulty date: June 26, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 33,889 hours
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, RETURNED TO GATE.  MX GROUND RAN AIRCRAFT AUTOFEATHER ARMED AT APPROX 80 PERCENT, TORQUE AT 40 DEGREES, PLA OK FOR SERVICE.  AUTOFEATHER HAD FAILED TO ARM AT 85 PERCENT TORQUE ON TAKEOFF ROLL. (K)
